# SDR USAASA02113

- Difficulty date: December 19, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FOUND THE RIGHT EPSU BATTERY DEAD.  MAINTENANCE REPLACED THE RIGHT EPSU BATTERY.  (M)
